# SDR AALA201612059020

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 6,315 hours, 2,485 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE CAUTION ILLUMINATED ON THE NR 1 FLIGHT ATTENDANT MASTER PANEL.  SHOWS R2 DOOR IN YELLOW, ALL OTHERS IN GREEN. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00 AND OPS CHECKED IAW AMM  23-73-00.
